Testosterone side effects for women

Common Questions and Answers about Testosterone side effects for women

androgel

486867 tn?1307139011 Do men take the same dosage as women? Women rx is usually 100mg for 5 days each cycle. If men take it longer than women, I imagine the s/e would be more severe.
Avatar f tn The theoretical goal of such treatment would be to raise free testosterone levels while monitoring for adverse androgenic effects such as acne, hirsutism or deepening voice.
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?
1281181 tn?1271688273 Testosterone, DHEA-S, Estradiol, Free Testosterone, Vit B12, Vit D Hydroxy 25, and Ferritin.
Avatar m tn But they are also not without side effects which concern mostly with side effects of surgery. Testosterone is actually a hormone which is produced by the testis and excess of testosterone is not good. I would suggest you to consult your doctor before trying for any of these methods. I sincerely hope that helps. Take care and regards.
Avatar n tn Getting on the Testosterone therapy has many cautions and seems a bit intimidating...both from a side effects standpoint, and from a long term, life long need perspective. Any experiences out there with this issue post-tx? Hey Jim, are you still around eyeballing this place from time to time? Copyman?? any others that have had direct experience with the low T???
Avatar m tn I told him I still want to have kids someday, so he recommended I go on the testosterone therapy for 3 months and off 3 months and so on. I just finished my first 3 months and he warned me I would feel the effects coming off testosterone. Needless to say I have zero energy now, inability to focus, extremely tired and have a dull achy feel all around.
Avatar n tn A trial of artificial testosterone doesn't sound like a great idea, considering that steroids got me into this position in the first place. And what about the effects on the HPTA?
1139187 tn?1355706647 dont use that stuff its been altered so they can patent it meaning its not bioidentical to your own bodies T so there for its alien to your body it might be agressive enough to force itself to work for you. but just think progestines for women increase the chances of certain cancers. they are altered and not bioidentical to progesterone which is the body's number one hormone.
1065748 tn?1255876527 If testosterone were already high supplementing with DHEA could be disastrous and account for some of the negative side effects of DHEA Supplementation. Therefore someone who has high levels of testosterone like in PCOS in my opinion is NOT likely to benefit from DHEA supplementation. You don't have to have PCO to have elevated testosterone in the tissues so its always good to get a baseline.
Avatar m tn Hi, One of the doctor referred me Andriol Testocaps (2 capsule int he morning and 1 in the evening) for 3 months. Is it a steroid and having it for 3 months will going to have side / ill effects ?
Avatar f tn Hi. Your husband's testosterone was low, and normally they give testosterone shots for this, or I should say "you" would be giving your husband the shots. But he can also have the nurse at his doctor's office give them to him. It's good that he saw an Endo, and he/she really can't comment until his test results come back. At this time she will have lots to discuss with you.
401095 tn?1351391770 I am also very interested in how the testosterone shots go. I have thought about them for myself. it is not unusual for women to be low in testosterone. it occurs natuarlly in women too but is counter balanced by estrogen. maybe i need some of that? lol, i don't think so. i have noticed that adrenalin is great for fighting pain(as are other naturally occurring chemicals)and have often thought about getting my levels of all these chemicals checked. maybe i should. Nick.
Avatar n tn I have been going through a very similar situation and recently came across some information about chronic blepharitis and low testosterone levels. (Yes, even women need a certain level of testosterone.) It would make sense in your case that the pregnancy/difficult labor could worsen hormone imbalance, as could other stressful situations. Have you ever had your hormone levels checked, including testosterone? If not, do it! Mine, like so many other women, was totally in the toilet.
Avatar m tn Hi Jacob, HRT is for women, for womens menopause,, but these erection pills like ciallis and viagra, do have bad side effects, thats why I sent to you about the herbs and a hormone that I use, there mostly safe to use with no side effects if used right, and things like tribulus will boost you testosterone and libido, DHEA works along the same lines, the cayenne, ginger and garlic will all help with erections, just do the 12 weeks and see how your doing, and dont forget the green tea.
Avatar m tn Baldness can be one of the most disturbing side effects of excess testosterone or its derivatives, as testosterone is converted by an enzyme (5-alpha-reductase) into dihydrotestosterone (DHT), which is much more powerful than testosterone and commonly contributes to hair loss. Of course, there are other much simpler explanations and treatments for sexual dysfunction. For instance, one important factor that is very often overlooked by experts is the loss of sensitivity in the skin of the penis.
Avatar m tn In fact, when estrogen levels in men are higher than they should be, it can bring about a whole slew of unwanted and potentially dangerous side effects. Enlarged breasts are one of the first and most noticeable side effects to appear in men when estrogen levels are elevated. This is known as gynecomastia and a few other names in the gym too.
Avatar f tn Ask your doctor to test your adrenal function, as well as all of your reproductive hormones, including testosterone. Some medications can also cause hirsutism, so be sure to check side effects of any medications you might be on.
Avatar f tn "1) question my periods are getting longer last month it was a month " Interferon can cause increase bleeding. " my right overy hurts so bad it makes my hip hurt." Let your GYN doctor know. he may want to do an ultrasound. " 2) question I have notice light fuzz of hair on my face not dark white what causes this" Hormonal changes....and taking medications like Progesterone.....
Avatar f tn Possibility of long term sides is already covered in a package insert for interferon. It says that side effects (they are all listed there) may or may not go away after treatment. So technically, they are honest with patients, and there is no grounds for a lawsuit.